Wednesday, 7 November 2007

I'm paper

Well the weather has definitely turned. Although we get quite a bit of sunshine the cold winds are here and it makes it seem even colder. It's been a topsy-turvey couple of weeks. I've been feeling very low and I've not had many good days lately....probably has something to do with the clocks going back one hour. It is dark by tea time now.

Last week I received a cheque from the DWP for the princely sum of £14. This was for income support that they owed me from the date I claimed, which was the end of September. It turns out that I have been entitled to this benefit for the last 2 years...but they don't tell you what you are entitled to unless you specifically ask them and make a claim!!! I'm not complaining though; an extra £3 a week is not to be sneezed at. This extra benefit has meant filling in a long tedious form for housing and council tax benefit. I already receive these benefits as I am in receipt of why the heck do I have to fill in the whole form again??...they already have all my details!!!! Talk about saving the many trees have been used to manufacture these extra forms??? My application to the local council for a mobility buss pass was returned saying I did not meet the criteria and I would need a supporting letter from my GP, which will cost me £5, and non refundable if they still reject my application. This week has been spent mostly trying to complete my claim for DLA. I'm sure I will be turned down again...but this time I probably will appeal. I didn't last time as I was so exhausted and had a lot of personal worries.

I returned to my doctor to review my medication. I have been having some quite scary side effects with the new medication. Sharp stabbing pains in my chest and shortness of breath. At first I thought just a bit of indigestion...but the doctor doesn't agree. She wanted to send me for an ECG..until I reminded her that I had already had one a few weeks ago. She then asked if there was any history of heart disease or stroke in my family. There isn't as far as I know. Now she has prescribed more medication which hopefully will counteract the possible side effects of my other medication. If it doesn't I will have to have more investigations to find out what is happening. Now I don't normally worry too much about my health, never had any real reason to, and nowadays I tend to put any new symptoms down to the M.E....but I'm starting to get a bit worried now. Are these new symptoms to do with the M.E.....or something entirely separate? I see the doctor again in 3 weeks in the meantime I will try and stay calm.

No comments: